MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 ACTIS BROACH CASE BASE; INSTRUMENT CASES

DEPUY IRELAND - 3015516266 ACTIS BROACH CASE BASE; INSTRUMENT CASES
Catalog Number 201004200
Medical Device Problem Codes Break (1069); Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint#: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional manufacturer narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that tray was broken down, missing posts for head trials and lost a lot of paint.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition, therefore it has been determined that no corrective and preventive action is required at this time.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees hat the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d4 (lot), d9, h4.Corrected: d4 (primary udi).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: according to the information received, ¿it was reported that tray broken down, missing posts for head trials and lost a lot of paint." the actis broach case base (lot.Pv0195625) returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis revealed that seven (7) posts of the head trials were broken; only two (2) were returned for evaluation.Additionally, the graphics on the instrument case were peeling, most likely due to repeated use and servicing for a long period of time.The potential cause of the observed broken components may be attributed to unintended use error during interaction with the device, such as stacking heavy objects on the case or impacting the internal surfaces with other heavy instruments.These actions could have caused excessive stress on the posts, leading to breakage.Proper handling and adherence to the approved use of the device reduce the risk of failure.A dimensional inspection and functional testing were not performed as it is not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the actis broach case base would contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition, therefore it has been determined that no corrective and preventive action is required at this time.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.

Brand Name
ACTIS BROACH CASE BASE
Common Device Name
INSTRUMENT CASES
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24397532
Report Number1818910-2026-03319
Device Sequence Number21282715
Product Code FSM
UDI-Device Identifier10603295393887
UDI-Public(01)10603295393887(10)PV0195625
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number201004200
Device Lot NumberPV0195625
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer03/27/2026
04/14/2026
04/27/2026
05/04/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date03/30/2026
04/22/2026
04/29/2026
05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age81 YR
Patient SexFemale